UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
D. Garcia-Rodriguez, M. Maestre-Vera, M. Martín Suárez and Ó. Roldán-Blay,  "On the Compact Operators Case of the Bishop-Phelps-Bollobás Property for Numerical Radius",  Results in Mathematics, vol.76 , -, 2021
F.J. Merí De La Maza and A. Quero De La Rosa,  "On the numerical index of absolute symmetric norms on the plane",  Linear and Multilinear Algebra, vol.69 , 971-979, 2021
A.R. Villena Muñoz, J. Alaminos Prats, J. Extremera Lizana and M.L. Castillo Godoy,  "Strongly zero product determined Banach algebras",  Linear Algebra and Its Applications, vol.630 , 326-354, 2021
V. Kadets "The diametral strong diameter 2 property of Banach spaces is the same as the Daugavet property",  Proceedings of the American Mathematical Society, vol.149 ,  2579-2582, 2021
A.R. Villena Muñoz, J. Alaminos Prats, M. Bresar- and J. Extremera Lizana,  "Zero Jordan product determined Banach algebras",  Journal of the Australian Mathematical Society, vol.111 , 145-158, 2021
R. Chiclana Vega,  "Strongly norm-Attaining lipschitz maps", 2021
M. Martín Suárez "Numerical Index Theory (minicurso en tres sesiones)", "Advanced Functional Analysis and its Applications 2020", None-None, 2020
A. Rueda Zoca "Almost squareness and strong diameter two property in tensor product spaces",  Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas, vol.114 , -, 2020

Última actualización del SICA: 10/01/2024

Desarrollado por: